Random constructions and density results

Gács, András and Szőnyi, Tamás (2008) Random constructions and density results. Designs Codes and Cryptography, 47 (1-3). pp. 267-287.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:32
Last Modified: 11 Dec 2012 15:32
URI: https://eprints.sztaki.hu/id/eprint/5644

Update Item Update Item